Alert archive / California / Wind Advisories in 2024

Wind Advisory 12, NWS San Francisco Bay Area, CA

November 21, 202411 counties in California

NWS San Francisco Bay Area, CA issued this wind advisory at Nov 21, 2024, 12:35 PM PST for 11 counties in California. It took effect at Nov 21, 2024, 10:00 PM PST. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Nov 21, 2024, 12:35 PM PST (20:35 UTC)
In effect from
Nov 21, 2024, 10:00 PM PST
Expired
Nov 23, 2024, 2:38 AM PST
In force
29 hr
Issued by
NWS San Francisco Bay Area, CA

Counties Alameda County, CA, City and County of San Francisco, CA, Contra Costa County, CA, Marin County, CA, Monterey County, CA, Napa County, CA, San Benito County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA, Sonoma County, CA

The radar

The San Francisco radar (KMUX), 46 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 8.6 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2024-11-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2024-11-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 339 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
870 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
339 m²/s²
0-3 km storm-relative helicity
440 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

248 
WWUS76 KMTR 212035
NPWMTR

URGENT - WEATHER MESSAGE
National Weather Service San Francisco CA
1235 PM PST Thu Nov 21 2024

CAZ006-502>505-509-512-514-515-517-518-530-220600-
/O.NEW.KMTR.WI.Y.0012.241122T0600Z-241123T0600Z/
San Francisco-Marin Coastal Range-Sonoma Coastal Range-North Bay
Interior Mountains-Coastal North Bay Including Point Reyes
National Seashore-San Francisco Peninsula Coast-Santa Cruz
Mountains-Eastern Santa Clara Hills-East Bay Hills-Santa Lucia
Mountains and Los Padres National Forest-Mountains of San Benito
County And Interior Monterey County including Pinnacles National
Park-Southern Monterey Bay and Big Sur Coast-
1235 PM PST Thu Nov 21 2024

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST 
FRIDAY...

* WHAT...South winds 15 to 30 mph with gusts up to 50 mph expected, 
  locally higher gusts greater than 60 mph are possible above 2,500 
  feet.

* WHERE...Coastal and higher elevation regions of the North Bay, the 
  city of San Francisco, the East Bay and Santa Clara Hills, Santa 
  Cruz Mountains and San Mateo, the Gabilan Range, the Santa Lucia 
  Range, southern Monterey Bay, and coastal Big Sur.

* WHEN...From 10 PM this evening to 10 PM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. The 
  combination of wind and moist soils will increase the risk for 
  downed trees particularly across the North Bay.

* ADDITIONAL DETAILS...A narrow frontal rain band is expected to 
  develop Thursday night into Friday which will result in gusty 
  south winds ahead of and during its passage. Winds will start to 
  ease by late Friday after the frontal rain band has progressed out 
  of the region. Moderate to heavy rains over the last 48 hours have 
  saturated soils across the North Bay which will lead to increased 
  risk of downed trees and power lines as gusty winds redevelop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Kennedy
4 follow-up statements
891 
WWUS76 KMTR 220544
NPWMTR

URGENT - WEATHER MESSAGE
National Weather Service San Francisco CA
944 PM PST Thu Nov 21 2024

CAZ006-502>505-509-512-514-515-517-518-530-221500-
/O.CON.KMTR.WI.Y.0012.241122T0600Z-241123T0600Z/
San Francisco-Marin Coastal Range-Sonoma Coastal Range-North Bay
Interior Mountains-Coastal North Bay Including Point Reyes
National Seashore-San Francisco Peninsula Coast-Santa Cruz
Mountains-Eastern Santa Clara Hills-East Bay Hills-Santa Lucia
Mountains and Los Padres National Forest-Mountains of San Benito
County And Interior Monterey County including Pinnacles National
Park-Southern Monterey Bay and Big Sur Coast-
944 PM PST Thu Nov 21 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST FRIDAY...

* WHAT...South winds 15 to 30 mph with gusts up to 50 mph expected, 
  locally higher gusts greater than 65 mph are possible above 2,500 
  feet.

* WHERE...Coastal and higher elevation regions of the North Bay, the 
  city of San Francisco, the East Bay and Santa Clara Hills, Santa 
  Cruz Mountains and San Mateo, the Gabilan Range, the Santa Lucia 
  Range, southern Monterey Bay, and coastal Big Sur.

* WHEN...Until 10 PM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. The 
  combination of wind and moist soils will increase the risk for 
  downed trees particularly across the North Bay.

* ADDITIONAL DETAILS...A narrow frontal rain band is expected to 
  develop Thursday night into Friday which will result in gusty 
  south winds ahead of and during its passage. Winds will start to 
  ease by late Friday after the frontal rain band has progressed out 
  of the region. Moderate to heavy rains over the last 48 hours have 
  saturated soils across the North Bay which will lead to increased 
  risk of downed trees and power lines as gusty winds redevelop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

MM
355 
WWUS76 KMTR 221451
NPWMTR

URGENT - WEATHER MESSAGE
National Weather Service San Francisco CA
651 AM PST Fri Nov 22 2024

CAZ006-502>505-509-512-514-515-517-518-530-222300-
/O.CON.KMTR.WI.Y.0012.000000T0000Z-241123T0600Z/
San Francisco-Marin Coastal Range-Sonoma Coastal Range-North Bay
Interior Mountains-Coastal North Bay Including Point Reyes
National Seashore-San Francisco Peninsula Coast-Santa Cruz
Mountains-Eastern Santa Clara Hills-East Bay Hills-Santa Lucia
Mountains and Los Padres National Forest-Mountains of San Benito
County And Interior Monterey County including Pinnacles National
Park-Southern Monterey Bay and Big Sur Coast-
651 AM PST Fri Nov 22 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WHAT...South winds 15 to 30 mph with gusts up to 50 mph expected, 
  locally higher gusts greater than 65 mph are possible above 2,500 
  feet.

* WHERE...Coastal and higher elevation regions of the North Bay, the 
  city of San Francisco, the East Bay and Santa Clara Hills, Santa 
  Cruz Mountains and San Mateo, the Gabilan Range, the Santa Lucia 
  Range, southern Monterey Bay, and coastal Big Sur.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. The 
  combination of wind and moist soils will increase the risk for 
  downed trees particularly across the North Bay.

* ADDITIONAL DETAILS...A narrow frontal rain band will move through 
  the Bay Area and Central Coast today which will result in gusty 
  south winds ahead of and during its passage. Winds will start to 
  ease overnight after the frontal rain band has progressed out of 
  the region. Moderate to heavy rains over the last 48 hours have 
  saturated soils across the North Bay which will lead to increased 
  risk of downed trees and power lines as gusty winds redevelop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Flynn
248 
WWUS76 KMTR 222227
NPWMTR

URGENT - WEATHER MESSAGE
National Weather Service San Francisco CA
227 PM PST Fri Nov 22 2024

CAZ502>505-222330-
/O.CAN.KMTR.WI.Y.0012.000000T0000Z-241123T0600Z/
Marin Coastal Range-Sonoma Coastal Range-North Bay Interior
Mountains-Coastal North Bay Including Point Reyes National
Seashore-
227 PM PST Fri Nov 22 2024

...WIND ADVISORY IS CANCELLED...

Winds have subsided below advisory criteria.

$$

CAZ006-509-512-514-515-517-518-530-231200-
/O.EXT.KMTR.WI.Y.0012.000000T0000Z-241123T1800Z/
San Francisco-San Francisco Peninsula Coast-Santa Cruz Mountains-
Eastern Santa Clara Hills-East Bay Hills-Santa Lucia Mountains
and Los Padres National Forest-Mountains of San Benito County And
Interior Monterey County including Pinnacles National Park-
Southern Monterey Bay and Big Sur Coast-
227 PM PST Fri Nov 22 2024

...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM PST SATURDAY...

* WHAT...Southwest winds 15 to 30 mph with gusts up to 55 mph.

* WHERE...The city of San Francisco, the East Bay and Santa Clara 
  Hills, Santa Cruz Mountains and San Mateo, the Gabilan Range, the 
  Santa Lucia Range, southern Monterey Bay, and coastal Big Sur.

* WHEN...Until 10 AM PST Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. The 
  combination of wind and moist soils will increase the risk for 
  downed trees.

* ADDITIONAL DETAILS...A narrow frontal rain band will move through 
  the Bay Area and Central Coast today which will result in gusty 
  south winds ahead of and during its passage. Winds will start to 
  ease overnight after the frontal rain band has progressed out of 
  the region.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Kennedy
897 
WWUS76 KMTR 231038
NPWMTR

URGENT - WEATHER MESSAGE
National Weather Service San Francisco CA
238 AM PST Sat Nov 23 2024

CAZ006-509-512-514-515-517-518-530-231145-
/O.CAN.KMTR.WI.Y.0012.000000T0000Z-241123T1800Z/
San Francisco-San Francisco Peninsula Coast-Santa Cruz Mountains-
Eastern Santa Clara Hills-East Bay Hills-Santa Lucia Mountains
and Los Padres National Forest-Mountains of San Benito County And
Interior Monterey County including Pinnacles National Park-
Southern Monterey Bay and Big Sur Coast-
238 AM PST Sat Nov 23 2024

...WIND ADVISORY IS CANCELLED...

Winds have subsided below advisory criteria.

$$

MM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this wind advisory went out at Nov 21, 10:36 AM PST, 1 hour 59 minutes earlier.

Area forecast discussion, Nov 21, 10:36 AM PST, 1 hour 59 minutes before
Area Forecast Discussion...UPDATED
National Weather Service San Francisco CA
1036 AM PST Thu Nov 21 2024

...New AVIATION, MARINE...

.SYNOPSIS...
Issued at 1232 AM PST Thu Nov 21 2024

Day 2 of the atmospheric river. The heaviest rain will reamin
focused in the North Bay before spreading south on Friday.

&&

.UPDATE...
Issued at 915 AM PST Thu Nov 21 2024

Over the last twelve hours cities across northern Sonoma and Napa
counties have seen an additional 2-4" inches of rain. This brings
our thirty-six hour rainfall totals to between 5-8" across most of
the North Bay with locally higher totals up to 13" across the
coastal North Bay Mountains. Notably, Venado (VENC1 at an elevation
of 1266 feet)is reporting 13.83" in the last 36 hours and Austin
Creek - Russian River (XACC1 at an elevation of 1230 feet) is
reporting 12.95" in the last 36 hours. Minor flooding has been
reported across portions of the North Bay with several smaller
creeks/rivers showing local rises. Remember to avoid flooded
roadways and to slow down/take extra time while out traveling today
so that you arrive at your destination safely. The main band of rain
over the North Bay is expected to shift northward (primarily
impacting far northern Sonoma and Napa counties). Scattered light to
moderate showers will then continue throughout the rest of the North
Bay and portions of the SF Peninsula/East Bay today.

&&

.SHORT TERM...
(Today and tonight)
Issued at 1232 AM PST Thu Nov 21 2024

Key Messages:

-Numerous Flood Advisories cover the North Bay
-Flood Watch in effect for the North Bay through Saturday morning
-Wind Advisory in effect through early Thursday
-High Surf Advisory in effect through Friday morning

A classic atmospheric river is in full display as a narrow band of
water vapor, clouds, and rain stream across northern California.
This feature is more or less unmoving, keeping the major impacts
focused north of the Golden Gate. Once it started, the rain really
never backed off in the North Bay. 24 hour rainfall totals are
quite impressive, with 7.07" at the Santa Rosa airport and a few
reports over 10" in the coastal mountains of Sonoma County. As
expected, the rain totals drop off quickly south of the Golden
Gate, and Downtown San Francisco has only recorded 0.39" so far.

This trend will continue through Thursday. There may be a slight
decrease in the amount of North Bay rain today, but it's still
looking like another washout by any measure, with 1-3" in the
valleys and up to 6" in the mountains over the next 24 hours. This
prolonged rain will continue to fill creeks and streams and flooding
concerns persist in the North Bay.

Strong southerly winds will also continue, and the combination with
heavy rain will lead to downed trees and potential power outages.
The winds are expected to decrease a bit today as the gradient
relaxes, but they won't improve substantially until Friday evening.

For the rest of the Bay Area, the southerly flow is causing warm air
advection, and tomorrow will be surprisingly warm and humid under
overcast skies. Some rain is expected for areas north of San Jose,
but will be much lighter and more spotty. The Central Coast will
stay dry, with a few sun breaks. Your time will come on Friday as
the cold front finally pushes through and brings more widespread
impacts.

&&

.LONG TERM...
(Friday through Wednesday)
Issued at 1232 AM PST Thu Nov 21 2024

If we zoom out on the current satellite loop, a new surface low is
being born in the cold air mass out in the Eastern Pacific. This
system is under a ~130 kt jet stream, which is causing plenty of
divergence aloft and thus lowering the surface pressure. This system
will undergo explosive cyclogenesis as it moves towards the
Pacific Northwest and occludes by Friday. The associated cold
front will come ashore on late Friday or early Saturday, bringing
another bout of heavy rain and strong winds in the prefrontal
environment through the day Friday. After the front passes, the
atmospheric river will end, but the rain won't stop. Convective
showers are expected Saturday, though the threat of thunderstorms
has decreased to around 10%. Moderate rain is expected Sunday and
Monday as well, but the uncertainty is much higher. The active
weather pattern looks like it will continue into next week with a
series of weaker low pressure systems and fronts brining periods
of rain through the week. We don't have a dry day in the full 7
day forecast.

&&

.AVIATION...
(18Z TAFS)
Issued at 1034 AM PST Thu Nov 21 2024

Quite the spread with regard to flying conditions across the
region. North Bay and SF Bay terminals will experience poor flying
conditions as widespread cloud cover and rain continues to stream
in from the SW. IFR ceilings and visibility can be anticipated
with variable conditions in/around precipitation. The first round
of more RA/SHRA is anticipated to continue through at least 0300
UTC when activity tapers off for a handful of hours during the
pre-dawn hours on Friday. Through the afternoon, precipitation
coverage is anticipated to diminish such that VCSH seems to be
appropriate. KLVK and KSJC appear to be too far south to warrant
VCSH this afternoon. By 0300 UTC, we'll likely see a bit of a
break in precip, before additional moisture streams in and eases
southward through the Bay Area. The other sensible aviation hazard
will be S'ly winds. Sustained speeds between 12 and 15 knots are
anticipated at most terminals with gusts in excess of 25 knots
forecast. Surface flow should remain elevated to preclude LLWS in
the TAFs, but if flow does diminish rapidly at the surface,
LLWS inclusion may be needed in future TAF iterations.

The second round of SHRA is anticipated to get underway prior to
sunrise Friday when a front is projected to slice southward
through the entire area. Ahead of this feature, cloud bases are
forecast to range between IFR and MVFR at all terminals except
KLVK and KSJC. Intermittent MVFR and IFR visibility can be
anticipated in bouts of +RA, though confidence in the timing of
these features is uncertain. Winds will begin to turn more SW'ly,
but remain elevated above 10 knots at all terminals.

Vicinity of SFO...MVFR ceilings with occasional -SHRA are forecast
this afternoon. Unfortunately southerly winds are probable to
persist with gusts near and above 20 knots forecast in the
afternoon through the early evening hours. There does appear to be
a period where southerly winds subside to below 10 knots to allow
for some flexibility in takeoff/landing configs, but confidence
is low to medium in this transpiring. S'ly wind gusts to near 25
knots are anticipated Friday morning, with SHRA likely resulting
in a messy and impactful morning push as a return to the south
plan becomes probable (high confidence in this). Late Friday
morning will see widespread RA with MVFR visibility (and a low
chance for IFR visibility). Winds shift, but not until 00 UTC
Saturday, likely forcing the south plan through the first part of
the Friday afternoon/evening push.

SFO Bridge Approach...Similar to SFO.

Monterey Bay Terminals...VFR currently, though a medium chance for
MVFR stratus late this afternoon/evening. Elevated S'ly winds
continue at SNS as flow accelerates through the Salinas Valley
with gusts just under 30 knots. As flow just above the surface
increases and becomes more onshore, MVFR ceilings will make an
attempt to infiltrate both terminals, but confidence is low to
medium. Most guidance continues to support MVFR in the extended
portion of the TAF and I'll advertise cigs around FL025. I've also
introduced VCSH at KMRY early on Friday, though there's the
potential that activity is delayed and activity doesn't arrive
until closer to 18 UTC.

&&

.MARINE...
(Today through Tuesday)
Issued at 956 AM PST Thu Nov 21 2024

Hazardous marine conditions are forecast to continue over the next
24 hours. Winds will range between 25 knots to 40 knots,
particularly over northern coastal waters. Seas up to and just
above 15 feet are anticipated with long period swell continuing to
roll in. Widespread rain showers will result in gusty and erratic
outflows and subsequent rough waters. Boating conditions will
improve this weekend, but still remain quite hazardous,
particularly to smaller vessels and crafts.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory until 6 AM PST Friday for CAZ006-505-509-530.

     Flood Watch through late Friday night for CAZ502>506.

     Beach Hazards Statement through late tonight for CAZ529.

PZ...Small Craft Advisory until 11 AM PST Friday for SF Bay N of Bay
     Bridge.

     Small Craft Advisory until 9 PM PST Friday for Mry Bay-Pigeon Pt
     to Pt Pinos 0-10 nm-Pt Pinos to Pt Piedras Blancas 0-10 nm.

     Gale Warning until 3 AM PST Friday for Pt Arena to Pt Reyes 0-10
     nm-Pt Arena to Pt Reyes 10-60 NM-Pt Reyes to Pigeon Pt 0-10
     nm.

     Small Craft Advisory until 7 AM PST Friday for Pigeon Pt to Pt
     Pinos 10-60 NM.

&&

SHORT TERM...Flynn
LONG TERM....Flynn
AVIATION...Bain
MARINE...Bain

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

In the hours before

Local storm report, Nov 21, 8:07 AM PST, 4 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service San Francisco CA
807 AM PST Thu Nov 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 AM     Flood            1 W Rohnert Park        38.35N 122.72W
11/20/2024                   Sonoma             CA   Law Enforcement

            Roadway Flooding at 6100 Labath Ave.

0828 AM     Flood            2 E Healdsburg          38.61N 122.83W
11/20/2024                   Sonoma             CA   Law Enforcement

            Mud/Dirt/Rock on Camp Rose Rd / S Fitch
            Mountain Rd.

1156 AM     Flood            3 NE Forestville        38.51N 122.84W
11/20/2024                   Sonoma             CA   County Official

            Roadway flooding - Mark West Station Road
            and Starr Road closed due to flooding.

0130 PM     Flood            3 SW Windsor            38.51N 122.84W
11/20/2024                   Sonoma             CA   Emergency Mngr

            Mark West Station Road now closed.

0148 PM     Non-Tstm Wnd Dmg 2 NNW Occidental        38.42N 122.95W
11/20/2024                   Sonoma             CA   Law Enforcement

            Tree down blocking roadway at Bohemian
            Highway and Hampton Road.

0200 PM     Flood            South Santa Rosa        38.41N 122.72W
11/20/2024                   Sonoma             CA   Emergency Mngr

            minor flooding occurring along Colgan creek
            on Ohair Ct and west of Stoney point rd.
            https://maps.app.goo.gl/hSBRtaDmhNzaWLDm9.

0200 PM     Flood            3 SSE Larkfield-Wikiup  38.48N 122.74W
11/20/2024                   Sonoma             CA   Emergency Mngr

            Flooding along piner creek on Industrial Dr
            between Airway Dr and Cleveland Ave and
            Cleveland Ave is shut down.
            https://maps.app.goo.gl/maFZhfEXwDNN31aN9.

0246 PM     Landslide        2 ENE Larkfield-Wikiup  38.52N 122.72W
11/20/2024                   Sonoma             CA   Law Enforcement

            Landslide blocking west bound lanes at Mark
            West Springs Road / Redwood Hill Road.

0316 PM     Flood            2 ENE Forestville       38.50N 122.86W
11/20/2024                   Sonoma             CA   County Official

            Roadway flooding - Trenton Healdsburg Road
            closed between Mark West Station Road and
            River Road due to flooding.

0341 PM     Non-Tstm Wnd Dmg 2 N Forestville         38.51N 122.89W
11/20/2024                   Sonoma             CA   Law Enforcement

            Tree down blocking all lanes near Westside
            Road and Wohler Road.

0601 PM     Landslide        1 NNE Guerneville       38.52N 122.98W
11/20/2024                   Sonoma             CA   Law Enforcement

            Mud/Dirt/Rock blocking west bound lanes near
            River Road and Canyon Seven Road.

0835 PM     Non-Tstm Wnd Dmg 3 NW Cloverdale         38.83N 123.05W
11/20/2024                   Sonoma             CA   Law Enforcement

            Tree approximately 4-6 feet long covering
            both EB/WB lanes at SR 128 just west of
            Hogwarts.

1235 AM     Landslide        4 WSW Calistoga         38.55N 122.65W
11/21/2024                   Sonoma             CA   Law Enforcement

            Mud/dirt/rocks blocking roadway on Porter
            Creek Rd, per CHP.

0108 AM     Flood            1 W Rohnert Park        38.35N 122.72W
11/21/2024                   Sonoma             CA   Law Enforcement

            Minor roadway flooding near Rohnert Park
            Expy and Labath Ave, per CHP.

0917 AM     Flood            2 NNW San Jose          37.34N 121.86W
11/20/2024                   Santa Clara        CA   Law Enforcement

            Road Closure at Mclaughlin Ave Onramp of
            I-280 for Drainage cleaning FROM 0915-1430
            HOURS.

0426 AM     Landslide        4 N Calistoga           38.64N 122.59W
11/21/2024                   Napa               CA   Law Enforcement

            CHP reports Mud/Dirt/Rock on the roadway
            along SR29.

0810 AM     Flood            1 NNW Corte Madera      37.93N 122.51W
11/20/2024                   Marin              CA   Law Enforcement

            Roadway Flooding at 53 San Clemente Dr.

0458 AM     Flood            1 ESE Larkspur          37.94N 122.52W
11/21/2024                   Marin              CA   Law Enforcement

            CHP reports Roadway Flooding along US-101.

1013 PM     Flood            1 NE Pacheco            38.00N 122.05W
11/20/2024                   Contra Costa       CA   Law Enforcement

            ROADWAY FLOODING. CHP REPORTS MULTIPLE VEHS
            ARE HYDROPLANING/ SPINNING OUT.

0725 PM     Flood            2 W Piedmont            37.82N 122.27W
11/20/2024                   Alameda            CA   Law Enforcement

            Roadway flooding in slow lane at NB 880 and
            Telegraph Ave.

0725 PM     Flood            2 W Piedmont            37.82N 122.27W
11/20/2024                   Alameda            CA   Public

            Roadway flooding in the slow lane at NB 880
            and telegraph avenue.

&&

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 20, 6:10 PM PSTAreal Flood AdvisoryMTRNapa, Sonoma8 hr
Nov 20, 7:27 PM PSTAreal Flood AdvisoryMTRMarin, Sonoma8 hr
Nov 20, 9:21 PM PSTAreal Flood AdvisoryMTRSonoma6 hr
Nov 20, 11:17 PM PSTAreal Flood AdvisoryMTRAlameda, Contra Costa, Marin6 hr
Nov 20, 11:18 PM PSTAreal Flood AdvisoryMTRNapa, Sonoma4 hr
Nov 21, 3:20 AM PSTAreal Flood AdvisoryMTRMarin, Napa, Sonoma48 hr
Nov 21, 1:12 PM PSTAreal Flood WarningMTRSonoma44 hr
Nov 21, 2:10 PM PSTGale WarningMTR31 hr
Nov 21, 3:49 PM PSTAreal Flood WarningMTRSonoma35 hr

Nearby

Wind Advisories in California, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.